MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 12MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 12MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74025614
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported right traumatic arthrotomy status post fall, removal of foreign body and revision of poly.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The medical investigation concluded that, reportedly, the patient underwent a revision surgery following a fall.The date of implantation is unknown.During the revision irrigation and debridement was performed.It was also communicated that removal of foreign body was took place and the polyethylene component was revised.Details regarding the patient¿s weight-bearing status, medical history, bone quality, x-ray images, and other additional clinical relevant information have not been provided.Based on the information provided, the revision was due to a fall sustained by the patient and not a mal-performance of the implant.The patient¿s status has been reported as resolved.No further clinical/medical assessment is warranted at this time.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, the complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY II CR ISRT XLPE RT SZ 1-2 12MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8940106
Report Number1020279-2019-03206
Device Sequence Number2099149
Product Code JWH
UDI-Device Identifier00885556422717
UDI-Public00885556422717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Catalogue Number74025614
Device Lot Number12JM06252
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;